# SDR LR7A06103

- Difficulty date: August 7, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 38,104 hours, 22,865 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 3940011
- Condition: Cracked
- Location: Fs 517
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C 2 CHECK PER JOB CARD HC5316, FOUND BULKHEAD TO WING UPPER SPAR CAP ATTACH FITTING CRACKED AT FS 517, WL 286, LBL 61.  REPLACED FITTING IAW SMP583 CHAP 51-70 AND 51-60.
